# SDR DL76G070016

- Difficulty date: January 7, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 67,911 hours, 15,581 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part serial: 2392
- Condition: Stuck
- Location: Left
- Stage of operation: TX
- How discovered: B
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ISOLATION BLD VALVE EICAS MSG WITH OVERHEAD PANEL LIGHT ON.  VALVE APPEARS TO BE OPEN.  REPLACED L ISOLATION VALVE.  VALVE WAS FROZEN IN MID POSITION RAN VLV, OPS NORMAL.
